# SDR AALA202403190072

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 64,219 hours, 27,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 ABC EMERGENCY EXIT SIDEWALL LIGHT NOT ON. WILL WORK EMERGENCY LIGHT SWITCH IS ON.  REPLACED SIDEWALL LIGHT AT ROW 16 ABC.
